Wednesday, 16 April 2008

Side effects-

As with any strange gunk one puts into one's body I reckon there must always be some adverse consequence.

In the medical world they call it a side effect. With the stuff I'm getting injected there is a rather long list. The doctor's and druggist say they are usually quite rare. For the first few months I have relatively few side effects. Then I began to get hot flashes - still do - disrupt a persons sleep. Then I began to notice old injuries (broken ankle, fractured skull, tendinites, gout in knees, and of course my peripheral neuropathy) were suddenly getting considerably worse particularily at night. Of course this all does not help sleep much. I don't think my brain is working up to scratch either- (sigh)

I just sold my motorcycle for all of the above reasons.

Now, possibly due to all of the above I am getting very weak - to the point if I squat down I at times cannot get up without rolling over and grabbing something - this is rather pathetic.

I am due to start the Radiaton treatment within a month or so - this make you weaker evidently, Just what I need. I am also expected to take the shots for another year or two.

I go to see Dr. Nazif in two days, will talk it over with him, my inclination at this time is to stop all this and try and return to some sort on normalcy.

I guess I could be in so much worse condition I should be thankful I have all these wonderful people looking out for my welfare - and I truly am.

But I am starting to feel almost like someone else - and I don't know if I particularily like him.

This all looks rather depressing, but it isnt that bad - just thought maybe it may be able to help someone going throug the same thing I am.
I do laugh a lot with freinds and especially Beth and familly.

with
love